On the genus of an n-connected graph

F. Harary; Y. Kodama

Fundamenta Mathematicae (1964)

  • Volume: 54, Issue: 1, page 7-13
  • ISSN: 0016-2736

How to cite


Harary, F., and Kodama, Y.. "On the genus of an n-connected graph." Fundamenta Mathematicae 54.1 (1964): 7-13. <http://eudml.org/doc/213769>.

author = {Harary, F., Kodama, Y.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {7-13},
title = {On the genus of an n-connected graph},
url = {http://eudml.org/doc/213769},
volume = {54},
year = {1964},

AU - Harary, F.
AU - Kodama, Y.
TI - On the genus of an n-connected graph
JO - Fundamenta Mathematicae
PY - 1964
VL - 54
IS - 1
SP - 7
EP - 13
LA - eng
KW - topology
UR - http://eudml.org/doc/213769
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.